# SDR CA970523004

- Difficulty date: March 11, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Beech 200BEECH
- Engine: Pwa PT6A41
- System (JASC): 3234 · Landing Gear Selector
- Part: Selector Valve
- Part number: 25400
- Condition: Failed
- Location: Mlg
- Part time: 84 hours
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

(CAN) GEAR WOULD NOT DROP WHEN SELECTED. GEAR DROPPED WITH EMERGENCY PROCEDURE.  WITH AIRCRAFT ON JACKS, THE GEAR WOULD CYCLE UP, BUT HYDRAULIC PRESSURE HAD TO BE RELEASED MANUALLY TO GET THE GEAR TO DROP.  POWER WAS FOUND GOING INTO THE VALVE BUT WAS NOT SHIFTING TO THE DOWN PORTS.  VALVE REPLACED.
